# SDR AALA202301108024

- Difficulty date: December 4, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 25,512 hours, 10,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 80-85 KNOTS L1 DOOR LIGHT ILLUMINATED. REJECTED TAKEOFF ACCOMPLISHED.   PERFORMED ADJUSTMENT IAW AMM 52-71-11-820-801.
